advertisement
Question
Posted by: Concerned | 2009/03/05

Husband sick and on antibiotics

I am tracking fertile days with ovulation tests. Today I got a postive. Only thing is that my husband was put on antibiotics and cortizone (panacort or something) for a throat infection. He was also given a mild sleeping tablet / anxiety tablet because he has been battling to fall asleep.

CAn any of this affect our chances of conceiving this month? Also can any of these medicines affect the fetus should I happen to conveiev in the next few days?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Concerned

The fact that your husband was put on antibiotics and cortizone will not affect your chances of conceiving this month. In addition the medication that he is taking should not have any increased effect on the foetus of any potential problems.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement